About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 754134, 5 pages
http://dx.doi.org/10.1155/2013/754134
Research Article

Dimension Estimates for Certain Sets of Infinite Complex Continued Fractions

Institut für Mathematik, Technical University Clausthal, Reitstallweg 9, 38640 Goslar, Germany

Received 13 August 2012; Accepted 2 October 2012

Academic Editor: Stefan Siegmund

Copyright © 2013 J. Neunhäuserer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Havil, Gamma: Exploring Euler's Constant, Princeton University Press, Princeton, NJ, USA, 2003. View at MathSciNet
  2. V. Jarnik, “Diophantische Approximationen und Hausdorffsches Mass,” Rec. Math. Soc. Moscou, vol. 36, pp. 371–382, 1929.
  3. I. J. Good, “The fractional dimension of continued fractions,” Proceedings of the Cambridge Philosophical Society, vol. 37, pp. 199–208, 1941. View at Zentralblatt MATH · View at MathSciNet
  4. R. T. Bumby, “Hausdorff dimension of Cantor sets,” Journal für die reine und angewandte Mathematik, vol. 331, pp. 192–206, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. T. Bumby, Hausdorff Dimension of Sets Arising in Number Theory, vol. 1135 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Hensley, “The Hausdorff dimensions of some continued fraction cantor sets,” Journal of Number Theory, vol. 33, no. 2, pp. 182–198, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Hensley, “A polynomial time algorithm for the Hausdorff dimension of continued fraction Cantor sets,” Journal of Number Theory, vol. 58, no. 1, pp. 9–45, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. O. Jenkinson and M. Pollicott, “Computing the dimension of dynamically defined sets: E2 and bounded continued fractions,” Ergodic Theory and Dynamical Systems, vol. 21, no. 5, pp. 1429–1445, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. J. Gardner and R. D. Mauldin, “On the Hausdorff dimension of a set of complex contiuned fractions,” Illinois Journal of Mathematics, vol. 27, no. 2, pp. 334–345, 1983. View at Zentralblatt MATH · View at MathSciNet
  10. R. D. Mauldin and M. Urbański, “Dimensions and measures in infinite iterated function systems,” Proceedings of the London Mathematical Society, vol. 73, no. 1, pp. 105–154, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. P. Morna, “Additiv funktions of Intervalls and Hausdorff dimension,” Proceedings of the Cambridge Philosophical Society, vol. 42, pp. 15–23, 1946. View at Zentralblatt MATH · View at MathSciNet
  12. A. Hurwitz, “Uber die Entwicklung Complexer Grössen in Kettenbruche,” Acta Mathematica, vol. 11, pp. 187–200, 1895. View at Publisher · View at Google Scholar · View at MathSciNet
  13. K. Falconer, Fractal Geometry—Mathematical Foundations and Applications, Wiley, New York, NY, USA, 1990. View at MathSciNet
  14. Y. A. Pesin, Dimension Theory in Dynamical Systems—Contemplary Views and Applications, University of Chicago Press, 1997. View at MathSciNet
  15. O. Jenkinson and M. Pollicott, “Calculating Hausdorff dimension of Julia sets and Kleinian limit sets,” American Journal of Mathematics, vol. 124, no. 3, pp. 495–545, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. E. Hutchinson, “Fractals and self-similarity,” Indiana University Mathematics Journal, vol. 30, pp. 271–280, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Falconer, Techniques in Fractal Geometry, Wiley, New York, NY, USA, 1997. View at MathSciNet